# SDR AALA202206207523

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 12,965 hours, 5,523 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 22063H9199
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER FORWARD WINDOW NUMBER 1. NOTED SCRATCH NEAR CENTER AND LOWER RIGHT SIDE REFERENCE AMM 56-11-00-200-803. REMOVED AND REPLACED FIRST OFFICERS FORWARD WINDOW NUMBER 1.
